Jump to content





Day 30 Update

Posted by whatthekell, 10 October 2012 · 338 views

so tomorrow will be one month down! can't believe it. i have a derm appt at 10:45. my derm is out tomorrow, so i have to see his PA or whoever. kind of wish i could see the real doc but i can't do anything about that.  wondering if my dose will be upped yet.

my first month on accutane was pretty eventuful, so i'm hoping my second month is a bit easier, meaning less breakouts. but time will tell.
comparing my pics from today to last wednesday... i think it looks a little better, though my right side is struggling at the moment. the middle of my cheek is giving me a hard time.

either way, i have to say i break out so much less than before accutane. i remember counting 29 whiteheads the month i was waiting to start accutane. 29! what a nightmare.

thing is, i don't want to get back to my old ways. whenever my skin starts clearing up, my hopes go up. and then the next day i break out and i get that sinking feeling in my heart and get anxious. i want to stop that right now. when my skin is eventually completely clear, i need to learn that i still might get a pimple here and there. and i want to be able to just look at it without getting upset. i feel like i can figure this out without going to cognitive behavioral therapy like i am supposed to. (i'm spending enough money on my health right now, i'm not paying for therapy too!)  so if anybody has body dysmorphia and ocd.. please let me know how you broke your cycle of obsessing over your skin. i've been doing really good, but every once in a while i catch myself wanting to keep going to the mirror.


anywho.
no new side effects! just the dry lips. i chewed a piece of skin off the other day while i was out shopping, and it started bleeding. that was no fun. so no more chewing. i'm chewing as i type. gah!

back has been hurting, but me and another therapist are going to trade massages next week. so i'm thuper duper excited about that. haha

oh and headaches are back. but probably lack of water again. some days i guzzle down 3 liters...some days barely 2. i do loads better on 3 liters, obviously. had my boyfriend massaging my scalp the other day. it felt amazing because my head was completely pounding.

k gotta go get ready for work. thanks for listening =)

Attached Thumbnails

  • Attached Image
  • Attached Image





It looks a lot better than your last post!

I don't think you should worry so much. Accutane is so awesome I don't even shower much any more but still feel clean all the time. I also don't even care to wash my face. I just splash on water whenever and moisturize if I see flaky skin.

BTW I thought you were a couple days ahead of me. Tomorrow will be my 30th pill too! My dosage increased to 60mg per day so I'm sure you will get an increase too!
thanks! you really think so? lol i was kinda bummed this morning. i took the pics and was like ah it looks bad. but then i compared them to last wk and i felt like it looked pretty much the same, maybe a little better aside from that area on the right side. i think i'm gonna switch moisturizers. i'm using Aveeno daily moisturizing lotion. but it's got isopropyl palmitate in it and i think it's clogging my pores. what do you use?

i didn't realize we started the same time either =P i started sept 11th.
Yeah comparing pics I think your left side got better. I am using Cerave cream in a jar. It's not the most moisturizing thing but it goes on very light and i like it. I don't like sticky skin I was using Cetaphil. I actually started on the 12th!
hmm. i wanna find something very moisturizing for bed. i've never tried cetaphil. only because the face wash burned my skin off! lol. so i'm afraid the moisturizer might do the same. i'll be searching the aisles today for something=P
I would suggest venicream! it is rather thick, but definitely does the job, there is a thinner version and that is the lotion (instead of the cream) I use the cream before bed so the thickness doesn't really bother me. You can find it at walgreens.
oops sorry that is spelled Vanicream**** :)
hey thanks for the suggestion, but i already went and got the CeraVe moisturizing cream in the tub. i love it!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors